# SDR DALA2021111507034

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 90,413 hours, 19,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 ERA 594976-14 INSTALLS A SKIN REPAIR AT STA 135, LBL 6.5. CORRECTIVE ACTION: DTA DTE IS REQUIRED AT OR BEFORE 37500 TOTAL FLIGHT CYCLES ASSOCIATED ER/A 00-594976 (2014360)
